question-icon

What causes shortness of breath, dizziness and nausea?

default
Posted on Mon, 18 May 2015
Question: Today I am having some shortness of breath, dizziness, and nausea. C couple of time rapid head movement like bending down to pick up some things and then standing up again made me feel like I was going to black out. I'm male, 71 and in good health.
doctor
Answered by Dr. Ronald Schubert (24 minutes later)
Brief Answer:
Possible postural hypotension

Detailed Answer:
Thank you for contacting HCM with your health care concerns

You are concerned about having dizziness and light headedness after bending over and then standing up. These symptoms are usually seen with having low blood pressure. To help combat this reaction I recommend you drink extra amounts of fluids today to help fill your tank so to speak. This should help since you have an infection which may have stressed your body and caused a low blood pressure.

The other matter is that Metronidazole is a medication that has several side effects including dizziness, reddish urine and severe nausea and vomiting with drinking alcohol or using mouth wash with alcohol.

In summary
1. Postural hypotension
2. Drink extra fluids
3. Watch for side effects from metronidazole

I hope I answered your question. Please contact me again with your health care questions and concerns
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes shortness of breath, dizziness and nausea?

Brief Answer: Possible postural hypotension Detailed Answer: Thank you for contacting HCM with your health care concerns You are concerned about having dizziness and light headedness after bending over and then standing up. These symptoms are usually seen with having low blood pressure. To help combat this reaction I recommend you drink extra amounts of fluids today to help fill your tank so to speak. This should help since you have an infection which may have stressed your body and caused a low blood pressure. The other matter is that Metronidazole is a medication that has several side effects including dizziness, reddish urine and severe nausea and vomiting with drinking alcohol or using mouth wash with alcohol. In summary 1. Postural hypotension 2. Drink extra fluids 3. Watch for side effects from metronidazole I hope I answered your question. Please contact me again with your health care questions and concerns